Mirena Birth Control side effects??

Melissa - posted on 06/03/2010 ( 3 moms have responded )

106

21

6

Hi, I am 20 years old with an 8 month old son, I have been on Mirena now for 6 months and was wondering if anyone else has side effects like me?

Dry itchy bumpy skin
bloating
weight gain (I eat right and feel like I am still gaining weight)
bad mood swings constantly

I want to get it taken out and just go on a regular birth control. What is the best pill with the least weight gain?

3 Comments

View replies by

Christine Marie - posted on 05/30/2016

4

0

0

I really can't complain about mirina it's been the best contraceptive out there and trust me I've had the pill ive had the depo the condoms a vaginal insert which makes being spontaneous impossible and I'm 35 yrs old and started Miriam when I was 27 yrs old after my second son was born I still have mirina if you have a really good acne fighting cream that will help your acne cause I had the same problem as for bloating , cramping, It completely stopped mine no more periods pms cramping or bloating pain during intercourse only occasionally partner never feels it but right strings m.i.a and I'm lactating but I have not had a period so pregnancy is no way so that's my experience with mirina and I've been on it for nine yrs and its 2016 and only recently these problems became noticeable hoping it's nothing to be concerned about but I'm also pessimist always seeing the glass half full never half empty good luck and to all you woman there are 300 natural cancer cures out there that the government has put a hush order on it so they won't loose there multi billion dollar enterprise don't believe me go to a site called the big cancer lie its all there I would have been able to save my aunt if I had found that site a few months earlier before cancer took her life and chemo only quickens death and shortens your life expectancy good luck to all you woman . And check that site out it could end up saving your life 300 natural cures the government is keeping from us cures that have a 98% of curing all cancers even terminal cancer

Susan - posted on 06/14/2010

102

42

6

yes ive had mirena twice the first time the mirena got stuck and had to be removed the second i had in after 5th child i bleed for 4 months then nothing for about a 2 years apart from occasional bleeding ,bloating really bad period pains with no periods and horrendous mood swings and worse still it killed my sex drive we were lucky if we had it once a month .i had it taken out after 4 years .

Mieka - posted on 06/05/2010

4

20

1

I have some of the same side effects...mood swings, bloating and weight gain...They are sometimes alot to deal with but it is the best form of birth control...every pill has the possibility of causing you to either gain or lose weight it all depends on your body.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms